# SDR CA120529006

- Difficulty date: May 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 6,619 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Shaft
- Condition: Broken
- Location: Prop Hub
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BROKEN KIDNEY BEARING SHAFT NR 2 BLADE, 1069 HRS SINCE LAST O/M.  BROKEN AT NECK DOWN SEE DIAGRAM.
